# SDR VNAA2015011600016

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 26,261 hours, 26,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs  574 - 618
- Part time: 26,261 hours, 26,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION AROUND NUTPLATES.  R & R CARGO DOOR SILL IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-61-593, REV A.
